MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA0392
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some of our circuit masks have come bent".
 
Additional Manufacturer Narrative
The account reported that some circuit masks had come bent.A sample was received for investigation; the sample consisted of seven masks, each of the masks has some degree of warping on the shell/frame, and some masks have a warped connection port.Finished good production records and finished good pack build were reviewed, and there were no issues identified that would contribute to the reported issue; the reported problem was confirmed based on the sample evaluation.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing/storage process, and the complaint was provided to the component manufacturing facility for further evaluation while the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50856875
Report Number1417592-2026-47968
Device Sequence Number10025968
Product Code CAI
UDI-Device Identifier40195327545476
UDI-Public40195327545476
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA0392
Device Lot Number24CBP453
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown